# SDR GTIA2025072839023

- Difficulty date: July 28, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 43,420 hours, 19,885 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON SHORT FINAL. DESCRIPTION OF ODOR/FUMES: PERSISTENT, DIRTY SOCKS/ MUSTY DRY/ OIL / OIL BURNING SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. DWD CABIN, MID CABIN, AND AFT CABIN/GALLEY(LAV). NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED. -PERFORMED TSM 05-50-00810-931-A AND VERIFIED #2 PACK CONTAMINATED PERFORMED LEVEL A DECONTAMINATION IAW AMM 21-00-00-615-802 NO ODORS PRESENT AT THIS TIME REF LP 3555422-1 FOR #2 PACK DEFEAL
